# SDR SWIA201435977

- Difficulty date: January 9, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 30,944 hours, 42,097 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Failed
- Location: Nr 2 Ahrs
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING CLIMB WITH AUTOPILOT SELECTED TO FIRST OFFICER.  AUTOPILOT BEGAN UNCOMMANDED AGGRESSIVE PITCH UP.   AFTER DISCONNECTING AUTOPILOT, BOTH CAPTAIN & FIRST OFFICER FLIGHT DIRECTORS ERRATIC FOR REMAINDER OF FLIGHT.  FLT 5366 REPLACED THE NR 2 AHRS COMPUTER IAW EMB120 AMM.  PN 622-6190-204, SN ON 2678 & SN OFF 1570.
